MAUDE Adverse Event Report: LDR MÉDICAL RETRACTOR

LDR MÉDICAL RETRACTOR
Catalog Number IG007R
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Numbness (2415)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a retractor could not be locked during surgery.It moved out and away from the disc space, causing a loss of distraction so that firm hammering was needed to install the implant.After the procedure, the patient had pain in their neck and numbness in their fingers, which is disappearing slowly.
 
Additional Manufacturer Narrative
Corrections in d4: lot number and udi number, d9, and h3.Additional information in h4.Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: visual inspection revealed no apparent issues with the device.Functional testing revealed that the ratcheting mechanism is working correctly and maintaining full engagement with every tooth even under tension.Root cause: root cause was unable to be determined as no product issue could be identified.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
RETRACTOR
Common Device Name
RETRACTOR
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key14197241
Report Number3004788213-2022-00029
Device Sequence Number12132561
Product Code GAD
UDI-Device Identifier03662663002523
UDI-Public(01)03662663002523(10)A16H134-S029
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIG007R
Device Lot NumberA16H134-S029
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer05/19/2022
07/01/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date06/08/2022
07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale